RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 106–113 (Mi de8538)  

Partial Differential Equations

On the solution of the Dirichlet problem for polyanalytic functions in domains with algebraic boundaries

K. M. Rasulov

Smolensk State Pedagogical Institute

Full text: PDF file (952 kB)

English version:
Differential Equations, 1995, 31:1, 95–101

Bibliographic databases:
UDC: 517.95:517.968.23
Received: 28.01.1994

Citation: K. M. Rasulov, “On the solution of the Dirichlet problem for polyanalytic functions in domains with algebraic boundaries”, Differ. Uravn., 31:1 (1995), 106–113; Differ. Equ., 31:1 (1995), 95–101

Citation in format AMSBIB
\Bibitem{Ras95}
\by K.~M.~Rasulov
\paper On the solution of the Dirichlet problem for polyanalytic functions in domains with algebraic boundaries
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 106--113
\mathnet{http://mi.mathnet.ru/de8538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369858}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 95--101


Linking options:
  • http://mi.mathnet.ru/eng/de8538
  • http://mi.mathnet.ru/eng/de/v31/i1/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019